Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 1, Pages 3-20
http://dx.doi.org/10.1155/S1048953397000026

Limiting behavior of the perturbed empirical distribution functions evaluated at U-statistics for strongly mixing sequences of random variables

1Texas Tech University, Department of Mathematics, Lubbock 79409, TX, USA
2James Madison University, Department of Mathematics, Harrisonburg 22807, VA, USA

Received 1 November 1994; Revised 1 April 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shan Sun and Ching-Yuan Chiang, “Limiting behavior of the perturbed empirical distribution functions evaluated at -statistics for strongly mixing sequences of random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 1, pp. 3-20, 1997. https://doi.org/10.1155/S1048953397000026.